RUS  ENG
Full version
JOURNALS // Matematicheskie Zametki // Archive

Mat. Zametki, 1974 Volume 16, Issue 2, Pages 253–257 (Mi mzm7457)

Operator algebras with strictly cyclic vectors

V. S. Shulman

Institute of Applied Mathematics and Mechanics AS of AzSSR

Abstract: We obtain results concerning the invariant subspaces of strictly cyclic operator algebras. In particular, we show that transitivity of a strictly cyclic algebra implies its strict (and hence even its strong) density.

UDC: 512

Received: 14.09.1973


 English version:
Mathematical Notes, 1974, 16:2, 739–741

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025